MAUDE Adverse Event Report: WELCH ALLYN PROTOCOL, INC AED10; AUTOMATED EXTERNAL DEFIB

WELCH ALLYN PROTOCOL, INC AED10; AUTOMATED EXTERNAL DEFIB
Model Number AED10
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to treat a (b)(6) male patient, the device was unable to resuscitate the patient.No further information was provided.
 
Additional Manufacturer Narrative
The complainant was contacted for return of the device.The device has not been returned to zoll for evaluation.

Brand Name
AED10
Common Device Name
AUTOMATED EXTERNAL DEFIB
Manufacturer (Section D)
WELCH ALLYN PROTOCOL, INC
8500 sw creekside place
beaverton OR 97008 7107
MDR Report Key8345646
Report Number3023750-2019-00001
Device Sequence Number2203074
Product Code MKJ
UDI-Device Identifier00847946021689
UDI-Public00847946021689
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberAED10
Device Catalogue NumberAED10
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/28/2019
Supplement Date Received by Manufacturer01/28/2019
Initial Report FDA Received Date02/15/2019
Supplement Report FDA Received Date03/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age22 YR